don q

Side Effects Of Sildenafil And Tadalafil (Viagra And Cyallis)

24 posts in this topic

  I recently experimented with these two drugs and had some very unpleasant side effects, especially from the latter.  Rather than give me fantastic erections, I had headaches and severe sciatic pains in my legs, such that I was on pain killers every four hours.

Has anyone else experienced unpleasant side effects from these drugs or am I uniquely cursed?

Share this post


Link to post
Share on other sites

No you are not cursed but you have fallen into the trap of not visiting your GP first to get medical advice. As many members have said on this board over many years get yourself checked out first.The docs have seen it all before. Cemeteries are full of those who experimented ' just the once'.

Share this post


Link to post
Share on other sites

My doctor said to me not to use it too often! Only when iam desparate for sex! I think he meant don't over do it.I get a bad headache after I've orgasmed on Sildenafil.But that for me is better than no penetration at all!

Share this post


Link to post
Share on other sites

  Have you tried Levitra ?    No side effects as far as I know  .

Share this post


Link to post
Share on other sites

Thanks, WP, but according to the research I did on the web, Cyalis and Levitra have similar side effects because they work the same way.  It is possible that Levitra doesn't cause back pain, but both list headaches first.  They seem to be expanding the wrong arteries for me.

Share this post


Link to post
Share on other sites

 It's different drugs suit different people , like my Doctor told me . I get no side effects from Levitra and find the effect lasts 24 hours or so .  I have tried  Cyalis and Viagra and others unknown to me given by friends but find Levitra the best  .

Share this post


Link to post
Share on other sites

Viagra gives me a shocking headache.

 

I can only presume that the mrs has been using it secretly for years as well.

3 people like this

Share this post


Link to post
Share on other sites

I use it once a month dont use it on a regular basis and make sure you drink plenty of water before you take the blue pill it will go some way to preventing the headaches

Share this post


Link to post
Share on other sites

I've used Tadalfil for 7 years, following Ed problems due to diabetes ( or the medication, I'm not sure...)

 

Initially slight headache. From time to time red facial flushes.

Share this post


Link to post
Share on other sites

Viagra gives me flushes and headache/light headedness. 

Cyalis gives me no side effects at all apart from 48 hours woodie on demend

 

we're all different. 

Share this post


Link to post
Share on other sites

Cialis has no side effects for me but Viagra gives me a slight facial flushing and a headache, two painkillers taken 30 minutes after the Viagra soon shift the headache . 

Share this post


Link to post
Share on other sites

Try and lay off this shit and focus on eating stuff like cashew nuts, brazilian nuts together with eggs. Go down to the gym and work on your calve muscles. This will give you a good testo boost.

Share this post


Link to post
Share on other sites

nut and egg diet whilst doing double-leg calf exercises ....... horrendous - just take the pill and be done with it!  :P  

Share this post


Link to post
Share on other sites

HungDong, I wish I had your constitution:   a "48 hour woodie on demand" would be heavenly.   Not sure I could afford a 48-hour booking though. 

1 person likes this

Share this post


Link to post
Share on other sites

Thanks, WP, but according to the research I did on the web, Cyalis and Levitra have similar side effects because they work the same way.  It is possible that Levitra doesn't cause back pain, but both list headaches first.  They seem to be expanding the wrong arteries for me.

 

Just to complicate your anecdotal research, I have no side effects whatsoever from Cialis but Levitra unsettles my stomach and I often experience muscular back or leg pain after I have taken it.  However, I think I have more intense orgasms with Levitra so I choose it in preference to Cialis if I have a major challenge to look forward to.  Cialis is perfect for Thailand, maintaining its effectiveness for 24+ hours, but the 4+ hours I get with Levitra is more than enough to inspire my best Henry V performance in London (though, as a lion in winter, I probably come across more like Henry II).

1 person likes this

Share this post


Link to post
Share on other sites

Better than Richard III, Tiggy.

 

As they say: different strokes for different folks.  I found that the ecstasy did not justify the agony.

 

If anyone wants some sealed packs of tadalafil flavoured oral jelly at 50% off, please send me a PM.

Share this post


Link to post
Share on other sites

nut and egg diet whilst doing double-leg calf exercises ....... horrendous - just take the pill and be done with it!  :P  

Its better to be natural then chemically enhanced.

Share this post


Link to post
Share on other sites

Both Viagra and Cialis have given bad headaches in the past which definitely kills the mood. Once while I was humping away, I got a terrible cramp in my calf muscle as well. Never happened before so I thought it much have been another side effect. I remember my girl was asking if I was cumming as I starting to grit my teeth, all my body tensed up and started groaning. Cumming? I thought I was fucking dying from the unbelievable pain in my leg. It was all I could do not to scream the house down!

Share this post


Link to post
Share on other sites

You must have been hopping about like your namesake Long John.

 

Actually, I have had a similar reaction:  pains in my left leg like sciatica.

 

It seems the pills stimulate the wrong parts of my body….and not in a very pleasant way.

Share this post


Link to post
Share on other sites

I have to agree there.

Anyway, I heard recently that they have just brought out a new viagra like cream that you apply directly on to the penis so should limit the side effects as well as being faster working. Sounds interesting but I'm just a bit worried that it may be a problem (for the ladies) if you like to receive some OWO.

Share this post


Link to post
Share on other sites

What I have seen in clients is that often Viagra gives a splitting headache. Kamagra seems to have less side effects so may be worth trying. 

Share this post


Link to post
Share on other sites

I took a 100mg chewable sildenafil (Viagra) yesterday with mild side effects - slight facial flushing.

Share this post


Link to post
Share on other sites

Recently tried a Viagra tablet. Soon got a mild headache which was disconcerting but not enough to really put me off my game since it had given me my best wood in a year. Have 3 more tabs and then I might pop back here (and speak to my GP!) with a view to trying one of the others.

DD

Share this post


Link to post
Share on other sites

I have to agree there. Anyway, I heard recently that they have just brought out a new viagra like cream that you apply directly on to the penis so should limit the side effects as well as being faster working. Sounds interesting but I'm just a bit worried that it may be a problem (for the ladies) if you like to receive some OWO.

 

Ideally it will come in a variety of flavours, including Durian for the Thais.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now